# SDR USAA2013011400036

- Difficulty date: January 6, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 10,882 hours, 9,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR84, -Z450, -Y10.  REPAIRED SEAT TRACK AT FR84, -Z450, -Y10 IAW EMBRAER 190 SRM 53-00-10.
